The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (224 KB) | Metadata | Table of Contents | ZAA summary
Volume 34, Issue 3, 2015, pp. 277–284
DOI: 10.4171/ZAA/1539

Published online: 2015-07-08

A Regularity Criterion for the Density-Dependent Hall-Magnetohydrodynamics

Jishan Fan[1], Ahmed Alsaedi[2], Yasuhide Fukumoto[3], Tasawar Hayat[4] and Yong Zhou[5]

(1) Nanjing Forestry University, China
(2) King Abdulaziz University, Jeddah, Saudi Arabia
(3) Kyushu University, Fukuoka, Japan
(4) King Abdulaziz University, Jeddah, Saudi Arabia
(5) Shanghai University of Finance and Economics, China

This paper proves a regularity criterion for the density-dependent Hall-magnetohydrodynamics with positive density.

Keywords: Hall-MHD, regularity criterion, positive density

Fan Jishan, Alsaedi Ahmed, Fukumoto Yasuhide, Hayat Tasawar, Zhou Yong: A Regularity Criterion for the Density-Dependent Hall-Magnetohydrodynamics. Z. Anal. Anwend. 34 (2015), 277-284. doi: 10.4171/ZAA/1539